# SDR ASAA2023100445441

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,732 hours, 11,954 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENG #1; SHORT TIME FAULT 75-20451 THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1972527 TASKCARD: N/R-00001 ) PERFORMED FIM 75-32 TASK 803 AND NO ACTIVE FAULTS FOUND. FAULT DETERMINED TO BE INTERMITTENT. THIS CLEARS PLT ENG 1 SHORT TIME FAULT. SEAMC CARL NOTIFIED. A/C OK FOR SERVICE.
